# SDR SWAA2021080293269

- Difficulty date: July 9, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PNL 120AF DAMAGED ; / [01] FABRICATED NEW FCB FLOOR PANEL 120AF FROM 090 CONOLITE; LOT# 1454533-1 PER AMM 25-52-01-201-801; [02] ADDED DWG REFERENCE 453A1610; [03] VERIFIED FABRICATION OF NEW PANEL PER AMM 25-52-01-201-801 AND DWG 453A1610
